# SDR DALA2024061306070

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 114,577 hours, 17,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 0192, STRONG FUMES IN AFT GALLEY AREA INCLUDING LAST PAX ROW AFTER ENGINE START. RETURNED TO GATE. CORRECTIVE ACTION: ALL CKS NML, UNABLE TO DUPLICATE FAULT AT THIS TIME. INSPECTED AND REPLACED RECIRC FANS FILTERS AS PRECAUTION PER B767-300 AMM 21-25. RAN BOTH ENGINES ON IDLE PER B767-300 AMM 80-00, OPS CHECKED BOTH PACKS PER B767-300 AMM 21-51 AND CYCLED ALL FLIGHT CONTROLS PER 767-300 AMM 27-00, ALL CKS NML AT THIS TIME. (LP 5330514)
